# SDR TWAA9820101

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE MID CABIN EXIT SIGN FLICKERS DURING TEST, AND AISLE EXIT SIGN AT AFT GALLEY INOP.  REPLACED THE BATTERY PACK AT BOTH LOCATIONS.  CHECK-C 10-18-98 MCI.
